A lot of pills saying I can't take other pills with "Acetaminophen"?
- 15 Jun 2013 by Amy
- 24 Jun 2013
Why does so many other pills/medicine I take say that I shouldn't take other pills with "Acetaminophen" but I'm supposed to take "Menstrual Complete" which has Acetaminophen, and I'm supposed to take Hydrocodone. But both have Acetaminophen. And I still need to take both... if I'm supposed to take these pills then why do they all say that? I'm I going to get sick because of it?
(P.S. My Planned Parenthood Councilor/Doctor said I need/should take these to ease my abortion. The one where you have to have the pills melt in your mouth (Mifepristone and Misoprostol for Abortion)... BTW, horrible pain. Take the Hydrocodone not the 800 Ibuprofen. Throw up and diarrhea are NOT fun... especially at the same time.)
Amy ~~ I'm so sorry nobody has answered your question that you posted 8 days ago... I just now saw it. Hopefully by now your pain/cramping and nausea/diarrhea have eased up or gone away completely. I don't know if you're still taking the medications, but for future reference the reason they say do not take with other medications containing acetemenaphine is because too much can be toxic to your liver.
You never want to exceed more than 3000 mg to 4000 mg per 24-hour period. Try to stay on the lower end whenever possible. And don't drink alcohol when taking acetemenaphine products, because it all goes thru your liver and you don't want to damage it, you need it to keep working the rest of your life! I hope you are feeling better. Your procedure is traumatic physically, mentally and emotionally so I do hope you are taking good care of yourself, eating well, drinking lots of water, taking a multi-vitamin, especially with some Iron because any excess blood loss can make you weak, tired and anemic. Be well..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 4 answers
Posted 13 Jan 2013 • 1 answer
Posted 15 Nov 2014 • 6 answers
Posted 21 Apr 2016 • 2 answers
Posted 15 Oct 2017 • 0 answers